I had joy itch,used itch guard it was gone but came back after a week
Now there is less itching more smell very bad and it secretes liquid which make whole area wet
M not sure if it is because of fungus or bacteria
I'am thinking to use fourderm from cipla or should I use something else?
Help will b appreciated
Like the answers? Chat privately with the doctor of your choice
never use itch guard. it contains steroids. you should never use a ointment which contains a mixture of all those ingredients.
because if its fungal, you'll get sooner results by a steroid, antifungals combination. but the problem will persist.
your problem is actually fungal so use antifungal cream, antifungal powder.
ask for a ketoconazole cream , fluconazole powder and terbinafine tablet once daily for 10 days after food.
apply cream in the night after washing.
apply fluconazole powder during the day as it will keep the area dry.
and take tablet after food for 10 days.
you can continue using the powder for as long as you want. stop the cream and tablet after 10 days.
consult a dermatologist for further management.
Dr. Anil Jain
Bactericidal antifungal and steroid ointment would do. See a dermatologist as well to correctly diagnose your condition. Delay in treatment would result in prolonged treatment of a small problem
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.